MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. MC33213; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. MC33213; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number MC33213
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D4 and h4 the lot#, expiration date, and manufacture date are unknown.The investigation is pending completion.Upon completion a supplemental mdr will be submitted.
 
Event or Problem Description
A complaint was received regarding an unspecified icu medical clave that experienced leakage during patient use.It was reported that the clave, which was attached to the end of central line, was found to be leaking on the inside with tpn and lipids.The clave was removed and replaced.The number of occurrences is two.The clave was attached to the end of a central line and found to be leaking; upon discovery clave was immediately removed and replaced.Photo of the actual defective product was provided (tpn/lipids was found inside of the clave).There was no harm as a result of the event, however, did require access to the sterile, central line to replace the clave.
 
Additional Manufacturer Narrative
The following items were provided by the customer for complaint investigation: -a photo showing the affected sample.No conclusions could be made from the photo.-one used list #mc33213, 7" (18 cm) appx 0.31 ml, smallbore pressure infusion (400psig) ext set w/remv microclave® clear, purple clamp, rotating luer; lot #unknown.- -one new list #unknown, aquastat 10ml syringe; lot #kh05011.A crack was observed on the returned extension set female luer.No other damages or anomalies were observed.The reported complaint of a leak could be confirmed.The received extension set was observed to have a crack on the female luer.The probable cause is due to a material issue on a vendor supplied part.A dhr review could not be conducted because no lot number was identified.Updated information can be found in d1, d2a and d4.Corrected information can be found in d10, e3, e4.

Brand Name
MC33213
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21945123
Report Number9617594-2025-00876
Device Sequence Number9122115
Product Code FPA
UDI-Device Identifier00887709037519
UDI-Public00887709037519
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC33213
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/24/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2025
Supplement Date Received by Manufacturer06/03/2025
Initial Report FDA Received Date05/01/2025
Supplement Report FDA Received Date06/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TPN/LIPIDS, MFR UNK; UNSPECIFIED CENTRAL LINE, MFR UNK
Patient SexUnknown